On simply laced Lie algebras and their minuscule representations
Jacob LuriePrinceton University, USA
In this paper we adapt a known construction for the simply laced, semisimple Lie algebras (over Z), and thereby obtain a very simple construction for all minuscule representations of those Lie algebras (again over Z). We apply these results to give explicit formulas for tensors invariant under the exceptional algebras and .
Cite this article
Jacob Lurie, On simply laced Lie algebras and their minuscule representations. Comment. Math. Helv. 76 (2001), no. 3, pp. 515–575DOI 10.1007/PL00013217